# SDR HEEA083564

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N8590X
- Make and model: Bell 206L-3
- Aircraft serial: 51494
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Arm
- Part number: 206033505101
- Condition: Corroded
- Location: Nodal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION NODAL ARM ASSY HAS CORROSION AT ATTACH POINT. REPAIRED.
